# SDR AALA201711279033

- Difficulty date: November 26, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 56,868 hours, 21,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE L3 DIRECT VIEW JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT.  OPERATIONAL CHECK GOOD.
